Advertisement

Ukrainian Mathematical Journal

, Volume 54, Issue 1, pp 112–125 | Cite as

Some Pseudoparabolic Variational Inequalities with Higher Derivatives

  • M. B. Ptashnyk
Article

Abstract

We consider a pseudoparabolic variational inequality with higher derivatives. We prove the existence and uniqueness of a solution of this inequality with a zero initial condition.

Keywords

Variational Inequality High Derivative Zero Initial Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    G. I. Barenblat, Yu. P. Zheltov, and T. N. Kochina, “On main concepts of the theory of filtration of homogeneous liquids in fissured rocks,” Prikl. Mat. Mekh., 24, Issue 5, 852–864 (1960).Google Scholar
  2. 2.
    L. I. Rubinshtein, “On the problem of heat propagation in heterogeneous media,” Izv. Akad. Nauk SSSR, Ser. Geogr. Geofiz., 12, No. 1, 27–45 (1948).Google Scholar
  3. 3.
    E. Di Benedetto and R. E. Showalter, “A pseudoparabolic variational inequality and Stefan problem,” Nonlin. Anal. Theory Meth. Appl., 6, No. 3, 279–291 (1982).Google Scholar
  4. 4.
    F. Scarpini, “General and pseudoparabolic variational inequalities: Approximate solutions,” Numer. Funct. Anal. Optiz., 9, 859–879 (1987).Google Scholar
  5. 5.
    H. Brill, Cauchy Probleme für nichtlineare parabolische und pseudoparabolische Gleichungen, Diss. dokt. naturwiss., Abt. Math., Ruhr-uni., Bochum (1974).Google Scholar
  6. 6.
    T. W. Ting, “Parabolic and pseudoparabolic partial differential equations,” J. Math. Soc. Japan, 21, No. 3, 440–453 (1969).Google Scholar
  7. 7.
    S. A. Gal'pern, “Cauchy problem for general systems of linear partial differential equations,” Dokl. Akad. Nauk SSSR, 119, No. 4, 640–643 (1958).Google Scholar
  8. 8.
    W. H. Ford, “Galerkin approximation to nonlinear pseudoparabolic partial differential equations,” Aequet. Math., 14, No. 3, 271–291 (1976).Google Scholar
  9. 9.
    M. O. Bas and S. P. Lavrenyuk, “On the uniqueness of a solution of the Fourier problem for a system of Sobolev–Gal'pern type,” Ukr. Mat. Zh., 48, No. 1, 124–128 (1996).Google Scholar
  10. 10.
    S. P. Lavrenyuk and M. B. Ptashnyk, “On certain nonlinear pseudoparabolic variational inequalities without initial conditions,” Ukr. Mat. Zh., 51, No. 3, 328–337 (1999).Google Scholar
  11. 11.
    V. G. Maz'ya, Sobolev Spaces [in Russian], Leningrad University, Leningrad (1985).Google Scholar
  12. 12.
    H. Gajewski, K. Gröger, and K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen [Russian translation], Mir, Moscow (1978).Google Scholar
  13. 13.
    J.-L. Lions, Quelques Méthodes de Resolution des Problèmes aux Limites Non Linéaires [Russian translation], Nauka, Moscow (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • M. B. Ptashnyk
    • 1
  1. 1.Lviv National UniversityLviv

Personalised recommendations